New Arrivals/Restock

Percogesic Original Pain Relief | Aspirin Free Fast Acting Relief | 90 Coated Caplets (4 Pack)

flash sale iconLimited Time Sale
Until the end
07
37
34

$23.55 cheaper than the new price!!

Free shipping for purchases over $99 ( Details )
Free cash-on-delivery fees for purchases over $99
Please note that the sales price and tax displayed may differ between online and in-store. Also, the product may be out of stock in-store.
New  $39.25
quantity

Product details

Management number 220581840 Release Date 2026/05/03 List Price $15.70 Model Number 220581840
Category

Percogesic Original Strength Pain Reliever Tablets, for enhanced relief of pain. Percogesic Fast Acting Original Strength easy to swallow coated tablets provides, prescription-free, pharmacist recommended relief for common aches and pain from headaches, arthritis, menstrual cramps and more. Aspirin-free & fever reducer or antihistamine with Pharmacist recommended ingredients. Finding the right pain relief shouldn’t cause you pain. That’s why Percogesic Fast Acting Original Strength is aspirin-free, so you can relieve your pain without worry. Don't slow down for pain - Pain can come on fast, but Percogesic Original Strength has you covered. Get the effective relief you need on your time and leave pain behind.

  • Percogesic Fast Acting Original Strength provides, prescription-free, pharmacist recommended relief for common aches and pain from headaches, arthritis, menstrual cramps and more
  • Pharmacist recommended ingredients, Acetaminophen and Diphenhydramine HCl, provide aspirin-free relief that you can trust without worrying about a prescription
  • Effective analgesic with enhanced pain relief
  • Pharmacist recommended, easy-to-swallow coated tablets
  • Contains 4 pack of Percogesic Original Strength Tablets, 90 count
Flavor Unflavored
Item Form Tablet
Brand Name Percogesic
Unit Count 360.00 Count
Dosage Form Tablets
Manufacturer MED TECH PRODUCTS
Item Dimensions 6 x 6 x 8 inches
Number of Items 4
Product Benefits Over-the-counter antihistamine
Net Content Count 360 Count
Package Type Name Box
Active Ingredients Acetaminophen 325 mg, Diphenhydramine 12.5 mg
Additional Features Fast-Acting
Included Components N/Ac
Target Use Body Part Whole Body
Age Range Description Adult
Manufacturer Part Number s-28749
Specific Uses For Product Arthritis

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Product Review

You must be logged in to post a review